# SDR IPXA2023120506847

- Difficulty date: December 5, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N625UP
- Make and model: Boeing 747-8F
- Aircraft serial: 65782
- Aircraft time: 11,670 hours, 1,802 cycles
- System (JASC): 5200 · Doors
- Part: Switch
- Part number: 1EN2966
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT 3000-4000 WE RECEIVED CARGO DOOR MAIN EICAS MSG  ACFT DEPRESSURIZED PER CHECKLIST.  OII 2 R/R MD SIDE CARGO DOOR S1233 SWITCH PER AMM 52-71-01/401. ADJUSTMENT VERIFIED PER AMM 52-71-00/501 AND REF WDM 52-71-14 & IFIM 52-32-00-810-821. WIRING I/R CHECK BETWEEN S2254 TERM 1 & 2 TO DX225E PIN 3 & 4 PERFORMED. RESULTS SATIS. OPS CHK SEVERAL TIME FOR MD SIDE CARGO DOOR AS PER AMM 52-32-00/501. MD SIDE CARGO DOOR INDICATION NORMAL ON EICAS AND NO RELATED MSG ON CMC. MEL 52-71-1-1 CLEARED, DMP REVERSED AND PLACARD REMOVED.
